Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Birth Control

I started taking the birth control pill Seasonique, it is supposed to give you 4 periods a year. My first 3-month dose was going good, and I am not supposed to get my period until the 13th week. I got my period on the 9th week and I am still on it, it is now a few days before the 12th week begins. Before I started on the pill I would get my period every month for 3-4 days at the most. The 13th week of the pills have a lower estrogen level, which will cause my period again. Should I be concerned? I have taken several pregnancy tests before, during and after I started with this pill, and they are all negative.
1 Responses
464219 tn?1206803822
I started seasonique 41/2 wks ago and the whole time on it I have had spotting, and I even started a real perion at 3 1/2 wks into it...And it went on (heavy) for 9 days? I'm def. conserned, so Iam going to call my obgyn on Monday, and I will get back to you. But you have been on so long I dont think your pregnant.
I'm glad to hear I'm not the only one with wierd periods on this pill!
Thanks and Good luck....
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.